[1]周疆,王定怀.非倍测度下参数型Marcinkiewicz积分多线性交换子的一些估计[J].江西师范大学学报(自然科学版),2014,(02):148-152.
 ZHOU Jiang,WANG Ding-huai.The Boundedness of Higher Order Commutators for the Parametric Marcinkiewicz Integral with Non-Doubling Measures[J].,2014,(02):148-152.
点击复制

非倍测度下参数型Marcinkiewicz积分多线性交换子的一些估计()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2014年02期
页码:
148-152
栏目:
出版日期:
2014-04-30

文章信息/Info

Title:
The Boundedness of Higher Order Commutators for the Parametric Marcinkiewicz Integral with Non-Doubling Measures
作者:
周疆;王定怀
新疆大学数学与系统科学学院,新疆乌鲁木齐,830046
Author(s):
ZHOU Jiang;WANG Ding-huai
关键词:
非倍测度参数型Marcinkiewicz积分Lipβ(μ)函数H1(μ)空间
Keywords:
non-doubling measureparametric Marcinkiewicz integralLipβ(μ) functionHardy space
分类号:
O174.2
文献标志码:
A
摘要:
当假设测试μ满足多项式增长的条件时,得到了参数型Marcinkiewicz积分与Lipβ(μ)函数生成的多线性交换子Mρ-bf(x)具有(Lp(μ),Lp(μ))的有界性,以及在H1(μ)空间的端点估计,从而推广了参数型Marcinkiewicz积分单线性交换子的相关结果.
Abstract:
Under the assumption that μ only satisfies the polynomial growth condition,the (L(μ),L(μ)) boundedness of higher order commutator Mbf(x) generated by the parametric Marcinkiewicz integral and Lipβ(μ) function are estabished.And the boundedness on H(μ) spaces is also obtained,which promote some results on single linear parametric Marcinkiewicz integral commutators.

参考文献/References:

[1] Tolsa X.BMO,H and Calderón-Zymundopertors for non doubling measures [J].Math Ann,2001,319:89-149.
[2] 胡伶俐,陈冬香.Bochner-Riesz算子及其交换子在Morrey型空间的有界性 [J].江西师范大学学报:自然科学版,2010,34(4):414-416.
[3] 曾志强,陈冬香.具有H(m)-型核的奇异积分算子交换子的双权Lipsehitz估计 [J].江西师范大学学报:自然科学版,2011,35(6):601-604.
[4] Sawano Y,Tanaka H.Morrey spaces for non-doubling measures [J].Acta Mathematica Sinica:English Series,2005,21:1535-1544.
[5] Ding Yong,Fan Dasan,Pan Yibao.Lp boundedness of Marcinkiewicz intergrals with Hardy functions kernel [J].Acta Math Sinica:English Ser,2000,16(4):593-600.
[6] 陈冬香,吴丽丽.具有非倍测度的Marcinkiewicz积分交换子Morrey空间的有界性 [J].数学物理学报,2011,31A(4):1105-1114.
[7] 陈晓莉,陈冬香.具有非倍测度的Marcinkiewicz积分交换子的有界性 [J].数学年刊,2010,30A(3):375-384.
[8] 陆善真,吴强,杨大春.交换子在Hardy空间上的有界性 [J].中国科学,2002,32(3):232-244.
[9] 李亮,周疆.非倍测度下Marcinkiewicz积分交换子在Hardy空间中的有界性 [J].高等应用数学学报,2013,28(2):145-153.
[10] 李冉.带变量核参数型Marcinkiewicz积分有界性 [J].北京师范大学学报:自然科学版,2007,23(6):599-605.
[11] 吴世旭,有界性核参数型Marcinkiewicz积分交换子端点估计 [J].四川师范大学学报:自然科学版,2009,32(2):179-183.
[12] 左大伟,贾慧羡,王亚宁.参数型Marcinkiewicz积分交换子端点估计 [J].石家庄铁道大学学报,2011,24(1):105-110.
[13] Stein E M.On the functions of Littlewood-Paley,Lusin,and Marcinkiewicz [J].Trans Amer Math Soc,1958,88:430-466.
[14] Paluszynski M.Characterization of the Besov spaces via commutors operator of coifman,Rochberg and Welss [J].India Univ,Math J,1995,44(1):1-18.
[15] Tolsa X.The space H1for non doubling measures in terms of a grand maximal operator [J].Trans Amer Math Soc,2003,355:315-348.
[16] García-Cuerva J,Gatto A E.Boundedness properties of fractional integral operators associated to non-doubling measures [J].Studia Math,2004,162:245-261.
[17] Mo Huixia,Lu Shanzhen.Boundedness of generalized higher commutators of Marcinkiewicz integrals [J].Acta Math Sci,2007,27B(4):852-866.

备注/Memo

备注/Memo:
国家自然科学基金(11261055);新疆自然科学基金(2011211A005);新疆大学自然科学基金(BS120104)
更新日期/Last Update: 1900-01-01